# SDR DXTA2025032402779

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0320
- Aircraft time: 3,173 hours, 2,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN OPENING THE DOOR, IT WILL OPEN ABOUT 2 INCHES AND GETS STUCK. REQUIRES SEVERAL HARD PULLS FROM OUTSIDE OR 2-3 HARD PUSHES INSIDE TO GET IT TO OPEN FULLY. THE SUPPORT ON RHE RIGHT HAND SIDE SHIMMYS WHEN CLOSING. CORRECTIVE ACTION; INSPECTED, CLEANED AND LUBRICATED MED. PERFORMED OPERATIONAL CHECK OF THE MED. OPS CHECK NORMAL, NO DEFECTS NOTED AT THIS TIME. WORK PERFORMED IAW CE-680A SPM 20-00-00.
